# SDR RRXA001781

- Difficulty date: April 5, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- Aircraft time: 82,047 hours, 24,356 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND THAT THE LWR. WING SKIN NEEDED TO BE MODIFIED AT STR. 64 RT. AND XRS 445, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.     REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  MODIFIED LWR. WING SKIN AT STR. 64 RT. IAW EWA E.O. AM-5732-04:00.
